# SDR CA000511011

- Difficulty date: April 26, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 737204
- Engine: Pwa JT8D15
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: 65468504
- Condition: Cracked
- Location: Engine
- Part time: 58,200 cycles
- Component: Engine Mount Sec, Boeing, 65468508
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) FORWARD ENGINE MOUNT WAS REMOVED FOR INSPECTION AND A BUSHING ON THE O/B SIDE WAS MISSING.ATTACHED LUG ON MOUNT WAS FOUND CRACKED. THE FWD ENGINE MOUNT  ASSY WAS REPLACED.
